MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24686
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with pain in an internal fistula in the left upper arm accompanied by increased venous pressure during dialysis.Ultrasound revealed stenosis and calcification of the autologous arteriovenous internal fistula anastomosis ostial of the left elbow, and stenosis in the distal end of the stent of the subclavian vein.A 12.0 x40, 75cm gladiator elite balloon catheter was advanced for dilatation.However, during the first inflation at 4 atmospheres, the balloon ruptured.The device was removed.No patient complications were reported and the patient status was stable.
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with pain in an internal fistula in the left upper arm accompanied by increased venous pressure during dialysis.Ultrasound revealed stenosis and calcification of the autologous arteriovenous internal fistula anastomosis ostial of the left elbow, and stenosis in the distal end of the stent of the subclavian vein.A 12.0 x40, 75cm gladiator elite balloon catheter was advanced for dilatation.However, during the first inflation at 4 atmospheres, the balloon ruptured.The device was removed.No patient complications were reported and the patient status was stable.It was further reported that the target lesion was moderately tortuous and moderately calcified.The procedure was cancelled due to no available device replacement.
 
Additional Manufacturer Narrative
Updated b5: describe event or problem.

Brand Name
GLADIATOR ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15103853
Report Number2124215-2022-26962
Device Sequence Number17440149
Product Code LIT
UDI-Device Identifier08714729809555
UDI-Public08714729809555
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2024
Device Model Number24686
Device Catalogue Number24686
Device Lot Number0027102253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient Weight50 KG